\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On global well-posedness of the modified KdV equation in modulation spaces

  • * Corresponding author: Tadahiro Oh

    * Corresponding author: Tadahiro Oh 

The first author was supported by the European Research Council (grant no. 637995 "ProbDynDispEq" and grant no. 864138 "SingStochDispDyn")

Abstract Full Text(HTML) Related Papers Cited by
  • We study well-posedness of the complex-valued modified KdV equation (mKdV) on the real line. In particular, we prove local well-posedness of mKdV in modulation spaces $ M^{2,p}_{s}( \mathbb{R}) $ for $ s \ge \frac14 $ and $ 2\leq p < \infty $. For $ s < \frac 14 $, we show that the solution map for mKdV is not locally uniformly continuous in $ M^{2,p}_{s}( \mathbb{R}) $. By combining this local well-posedness with our previous work (2018) on an a priori global-in-time bound for mKdV in modulation spaces, we also establish global well-posedness of mKdV in $ M^{2,p}_{s}( \mathbb{R}) $ for $ s \ge \frac14 $ and $ 2\leq p < \infty $.

    Mathematics Subject Classification: Primary: 35Q53.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. II, The KdV-equation. Geom. Funct. Anal., 3 (1993), 209-262.  doi: 10.1007/BF01895688.
    [2] M. Chen and B. Guo, Local well and ill posedness for the modified KdV equations in subcritical modulation spaces, Commun. Math. Sci., 18 (2020), 909-946.  doi: 10.4310/CMS.2020.v18.n4.a2.
    [3] M. ChristJ. Colliander and T. Tao, Asymptotics, frequency modulation, and low regularity ill-posedness for canonical defocusing equations, Amer. J. Math., 125 (2003), 1235-1293.  doi: 10.1353/ajm.2003.0040.
    [4] M. ChristJ. Holmer and D. Tataru, Low regularity a priori bounds for the modified Korteweg-de Vries equation, Lib. Math. (N.S.), 32 (2012), 51-75.  doi: 10.14510/lm-ns.v32i1.32.
    [5] J. CollianderM. KeelG. StaffilaniH. Takaoka and T. Tao, Sharp global well-posedness for KdV and modified KdV on $ \mathbb{R}$ and $ \mathbb{T}$, J. Amer. Math. Soc., 16 (2003), 705-749.  doi: 10.1090/S0894-0347-03-00421-1.
    [6] H. G. Feichtinger and K. H. Gröchenig, Banach spaces related to integrable group representations and their atomic decompositions. I, J. Func. Anal., 86 (1989), 307-340.  doi: 10.1016/0022-1236(89)90055-4.
    [7] H. G. Feichtinger and K. H. Gröchenig, Banach spaces related to integrable group representations and their atomic decompositions. II, Monatsh. Math., 108 (1989), 129-148.  doi: 10.1007/BF01308667.
    [8] J. GinibreY. Tsutsumi and G. Velo, On the Cauchy problem for the Zakharov system, J. Funct. Anal., 151 (1997), 384-436.  doi: 10.1006/jfan.1997.3148.
    [9] A. Grünrock, An improved local well-posedness result for the modified KdV equation, Int. Math. Res. Not., 2004 (2004), 3287-3308.  doi: 10.1155/S1073792804140981.
    [10] A. Grünrock and L. Vega, Local well-posedness for the modified KdV equation in almost critical $ \widehat {H^r_s}$-spaces, Trans. Amer. Math. Soc., 361 (2009), 5681-5694.  doi: 10.1090/S0002-9947-09-04611-X.
    [11] S. Guo, On the 1D cubic nonlinear Schrödinger equation in an almost critical space, J. Fourier Anal. Appl., 23 (2017), 91-124.  doi: 10.1007/s00041-016-9464-z.
    [12] S. Guo, X. Ren and B. Wang, Local well-posedness for the derivative nonlinear Schrödinger equations with $L^2$ subcritical data,, arXiv: 1608.03136 [math.AP].
    [13] B. Harrop-Griffiths, R. Killip and M. Vişan, Sharp well-posedness for the cubic NLS and mKdV in $H^s(\mathbb{R})$, arXiv: 2003.05011 [math.AP].
    [14] R. Hirota, Exact envelope-soliton solutions of a nonlinear wave equation, J. Math. Phys., 14 (1973), 805-809.  doi: 10.1063/1.1666399.
    [15] T. Kato, On the Korteweg-de Vries equation, Manuscripta Math., 28 (1979), 89-99.  doi: 10.1007/BF01647967.
    [16] T. Kato, On nonlinear Schrödinger equations. II. $H^s$-solutions and unconditional well-posedness, J. Anal. Math., 67 (1995), 281-306.  doi: 10.1007/BF02787794.
    [17] C. E. KenigG. Ponce and L. Vega, On the (generalized) Korteweg-de Vries equation, Duke Math. J., 59 (1989), 585-610.  doi: 10.1215/S0012-7094-89-05927-9.
    [18] C. E. KenigG. Ponce and L. Vega, Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure Appl. Math., 46 (1993), 527-620.  doi: 10.1002/cpa.3160460405.
    [19] C. E. KenigG. Ponce and L. Vega, On the ill-posedness of some canonical dispersive equations, Duke Math. J., 106 (2001), 617-633.  doi: 10.1215/S0012-7094-01-10638-8.
    [20] R. KillipM. Vişan and X. Zhang, Low regularity conservation laws for integrable PDE, Geom. Funct. Anal., 28 (2018), 1062-1090.  doi: 10.1007/s00039-018-0444-0.
    [21] N. Kishimoto, Well-posedness of the Cauchy problem for the Korteweg-de Vries equation at the critical regularity, Differential Integral Equations, 22 (2009), 447-464. 
    [22] S. Kwon, T. Oh and H. Yoon, Normal form approach to unconditional well-posedness of nonlinear dispersive PDEs on the real line, Ann. Fac. Sci. Toulouse Math. 29 (2020), no. 3,649–720.
    [23] L. MolinetD. Pilod and S. Vento, Unconditional uniqueness for the modified Korteweg-de Vries equation on the line, Rev. Mat. Iberoam., 34 (2018), 1563-1608.  doi: 10.4171/rmi/1036.
    [24] T. Oh and Y. Wang, Global well-posedness of the one-dimensional cubic nonlinear Schrödinger equation in almost critical spaces, J. Differential Equations, 269 (2020), 612-640.  doi: 10.1016/j.jde.2019.12.017.
    [25] T. Oh and Y. Wang, Normal form approach to the one-dimensional periodic cubic nonlinear Schrödinger equation in almost critical Fourier-Lebesgue spaces,, to appear in J. Anal. Math.
    [26] N. Sasa and J. Satsuma, New-type of soliton solutions for a higher-order nonlinear, J. Phys. Soc. Japan, 60 (1991), 409-417.  doi: 10.1143/JPSJ.60.409.
    [27] T. Tao, Multilinear weighted convolution of $L^2$-functions, and applications to nonlinear dispersive equations, Amer. J. Math., 123 (2001), 839-908.  doi: 10.1353/ajm.2001.0035.
  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views(431) PDF downloads(244) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return